New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
"flare ups"
6 Replies
donnap - July 6

I have good days when my symptoms are few and mild and then, out of the blue, feel like I've been hit by a ton of bricks. Usually, this includes a migraine for 2 - 3 days, brain fog, body aches and HORRIBLE fatigue. My question is: Is there a cycle to your flare ups? When you have a flare up, do you ALWAYS have the same symptoms?


Rebecca - June 23

I'm trying to figure out the same thing. Lately I've had a constant headache with light sensitivity but my other symptoms coma and go. Some days I have achiness, some days leg pain, some day dizziness and, on bad days, everything hurts. It's really scary at times. So to answer your question, my flares don't always have the same symptoms, sometimes new symptoms start and other times, my current symptoms just intensify.


Kim - June 23

I notice flare-up around my period (I have one only every 3 months) or when I am stressed with work (I'm an accountant). I usually get migraines, brain fog, exhaustion, and pain that usually moves around. When I am in between flare-ups, I have manageable pain and little or no other symptoms. I'm trying to keep a log to see if there is some sort of pattern.


donnap - June 23

Rebecca & Kim, thank you both for your replies. Kim, it's interesting to me that you mentioned noticing symptoms around your period. For years, I have blamed everything on PMS. But, now, since I am really trying to put the puzzle pieces of my symptoms together, this makes sense. I haven't yet gotten a diagnoses of my symptoms, so gathering info here is really helping to point me in the right direction. I appreciate this forum!


Lynne - June 23

Keeping a daily journal and keeping track of weather, stress, foods medications can help you identify things that tend to make you flare-up. There are several resourses for them on the internet.


Dani - June 27

For me, all flare ups are not equal...Especially if it is during pms- I experience the symptoms you are describing during that time of the month-
I have found that Toradol really helps me during that time- it is non-narcotic and can be taken with my usual nightly dose of Elavil without problems- You might ask your Dr. about these medications if continue having these type of flare-ups-
As far as the anxiety, it often happens for me when I am fighting the pain and am frustrated-be kind to yourself and take the time you need to relax and let go of the pain-it will help . God bless you!


donnap - July 6

Thanks to each of you for your help. I appreciate you all so much.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question